# SDR SWAA050873

- Difficulty date: March 21, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 63,412 hours, 46,052 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543129
- Part serial: 98296H1313
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARCING OBSERVED ON L1 COCKPIT WINDOW IN TOP RT CORNER.  WINDOW HEAT SWITCHED OFF.  OUTER PANE L1 COCKPIT WINDOW CRACKED.  REMOVED AND REPLACED L1 COCKPIT WINDOW AND HEAT CONTROLLER.
